# SDR SWAA042858

- Difficulty date: October 1, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 37,877 hours, 33,591 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bushing
- Part number: 6625183
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, LT ELEVATOR NR 1 TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LEFT ELEVATOR TAB NR 1 HINGE BUSHING PER MM.
